# SDR IPXA2024062507531

- Difficulty date: June 25, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 64,707 hours, 21,356 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DRAIN HOLES INSPECTION AND INSTALLATION AFT OF BS 1725.5 BETWEEN S-36L AND S-36R.  ACCOMPLISHED EO-82173-JIC001.
